Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 5, Pages 771–780 (Mi zvmmf464)  

On quadratures related to Padé approximants for the inversion of the Laplace transform

V. M. Ryabov

Faculty of Mathematics and Mechanics, St. Petersburg State University, Universitetskii pr. 28, Peterhof, St. Petersburg, 198504, Russia

Abstract: Properties of the quadratures for the numerical inversion of the Laplace transform generated by Padé approximants of the exponential function are examined. In particular, quadratures of the highest possible degree of accuracy are considered.

Key words: Laplace transform, quadratures, Padé approximations.

Full text: PDF file (966 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:5, 733–742

Bibliographic databases:

UDC: 519.651
Received: 04.03.2005

Citation: V. M. Ryabov, “On quadratures related to Padé approximants for the inversion of the Laplace transform”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006), 771–780; Comput. Math. Math. Phys., 46:5 (2006), 733–742

Citation in format AMSBIB
\Bibitem{Rya06}
\by V.~M.~Ryabov
\paper On quadratures related to Pad\'e approximants for the inversion of the Laplace transform
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 5
\pages 771--780
\mathnet{http://mi.mathnet.ru/zvmmf464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2286274}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 5
\pages 733--742
\crossref{https://doi.org/10.1134/S0965542506050010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746067073}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf464
  • http://mi.mathnet.ru/eng/zvmmf/v46/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:131
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021